Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extensions of totally projective groups
HTML articles powered by AMS MathViewer

by Ronald Linton and Charles Megibben PDF
Proc. Amer. Math. Soc. 64 (1977), 35-38 Request permission

Abstract:

It is an unpublished observation of L. Fuchs and E. A. Walker that if L is a fully invariant subgroup of the totally projective p-group G, then both L and G/L are totally projective. In this note we treat the more difficult converse question.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10
  • Retrieve articles in all journals with MSC: 20K10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 35-38
  • MSC: Primary 20K10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0450425-0
  • MathSciNet review: 0450425